# SDR QXEA2017071000460

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 33,308 hours, 34,393 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB , A RED NOSE GEAR UNSAFE LIGHT INDICATED.  LIGHT WAS INTERMITTENT, ON AND OFF. REMOVED FROM SERVICE.  REPLACED NLG PROXIMITY SENSOR. AIRCRAFT RETURNED TO SERVICE.
